Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 222, NWS Jackson, MS

May 9, 2006Newton County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 9, 2006, 3:56 PM CDT for Newton County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2006, 3:56 PM CDT (20:56 UTC)
Expired
May 9, 2006, 4:45 PM CDT
In force
49 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 12:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:45 PM CDT, 11 minutes earlier.

Area forecast discussion, May 9, 3:45 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT TUE MAY 9 2006

.DISCUSSION...LOTS OF ACTIVITY CURRENTLY GOING ON ACROSS CENTRAL AND
EASTERN MS THIS AFTERNOON. S/W MOVING OVER THE AREA HAS ACTIVATED
THE WARM FRONT AND STORMS HAVE FIRE ALONG AND TO THE NORTH OF THE
SFC BOUNDARY. THE LEADING EDGE OF THE ASCENT SHOWS UP WELL ON RADAR
AND VIS SAT IMAGERY AS ALL CONVECTION IS FOCUSED GENERALLY ALONG AND
EAST OF I-55. TIME TRENDS ON THIS JUST ABOUT GETS IT OUT OF THE
EASTERN CWA BY 6 PM. HOWEVER...DUE TO THE LIKELY HOOD OF THE
ACTIVITY BEGIN STILL JUST IN THE CWA BY 6 PM...WILL CONTINUE WITH
SCT POPS FOR THE EAST THROUGH 01-02Z THEN DRY THINGS UP. INSTABILITY
STILL REMAINS GOOD AND ISO SVR WILL BE POSSIBLE BETWEEN NOW AND 6PM.

OVERNIGHT...THINGS BECOME MUCH MORE COMPLICATED AS WE FOCUS ON THE
BOUNDARY TO OUR NORTH AND THE APPROACHING MORE POTENT SYSTEM THE
EVENING WILL BE QUIET WITH ONLY SOME CU LINGERING AROUND. THE ACTION
WILL LIKELY GET GOING OUT TO OUR WEST LATER THIS EVENING AND
STEADILY EVOLVE. IM EXPECTING THINGS TO STAY OUT OF THE CWA MOST OF
THE NIGHT...BUT AS THE SYSTEM EVOLVES...AN OUTFLOW BOUNDARY (COLD
POOL) WILL GET GOING AND SPREAD OUR WAY AND ENTER THE DELTA AROUND
10-12Z. HOW THIS EVOLVES DURING THE EARLY/MID MORNING WILL HAVE HUGE
IMPLICATIONS ON HOW SVR THE WX GET ON WED. IF FEEL NO MATTER
WHAT...JUST ABOUT ALL OF THE CWA WILL SEE RAIN AND STORMS...ITS JUST
ABOUT IF/AND HOW BAD THE SVR WX WILL BE. IN SHORT...THE MAIN FAILURE
MODE FOR SVR STORMS WILL BE THE EARLY MORNING OUTFLOW AND ITS
STABILIZING EFFECTS. IF THIS FEATURE DOESNT MAKE IT INTO THE CWA OR
DOESNT MAKE REAL FAR INTO THE CWA...THEN SFC HEATING WILL BE HIGH
AND AVAILABLE INSTABILITY WILL BE REAL HIGH AT THIS TIME...I THINK
THE NW (DELTA) WILL BE EFFECTED BY SOME BOUNDARY AND THERE SVR
POTENTIAL WILL BE REDUCED. ODDS ARE AREAS ALONG AND SE OF THE TRACE
WILL HAVE THE GREATEST INSTABILITY DUE TO FACT THAT THEY HAVE THE
GREATEST POTENTIAL TO NOT BE EFFECTED BY ANY BOUNDARY. THERE WILL BE
VERY STEEP LAPSE RATES IN PLACE (29-31 VERTICAL TOTALS)...2500-3500
MLCAPE ALONG WITH 40-45 KTS OF 0-6KM SHEAR. ALL THIS SPELLS SVR
STORMS. THE VERY MOIST SFC CONDITIONS ARE CURRENTLY GETTING
ESTABLISHED OVER THE CWA WITH 70-73 SFC DEWPTS BEHIND THE CURRENT
CONVECTION. THIS WILL ALL BE IN PLACE AS THE STRONG FRONT AND UPPER
TROUGH MOVE THROUGH. DUE TO ALL THIS...I HAVE HIT POPS HARD ON WED.
THE DELTA WILL LIKELY SEE PRECIP EARLY...POSSIBLY GET A BREAK AND
THEN SEE MORE WITH THE ACTUAL FRONT BY LATE AFTERNOON. SAME GOES
FOR THE REST OF THE CWA...THE STRONG SVR ACTIVITY WILL BE FIRST AND
THEN POSSIBLE ANOTHER BRIEF SHOT WITH THE FROPA.

WILL BASICALLY FOLLOW GUIDANCE FOR POPS WED NIGHT EXCEPT FOR GOING
HIGHER IN THE SE WHERE FRONT WILL MOVE THROUGH DURING THE EVENING.
MUCH COOLER TEMPS WILL MOVE IN AFTER MIDNIGHT WITH LOWER 50S TO
LOWER 60S AREA WIDE. SUMMER IS NOT HERE YET   /CME/

LONG TERM(THURSDAY THROUGH TUESDAY)
THERE WILL BE SOME QUICK DRYING BEHIND THE MIDWEEK SYSTEM AS
PRECIPITABLE WATER GOES QUICKLY DOWN TO LESS THAN 0.25 INCH. BY THIS
TIME THE UPPER TROUGH WILL BE CENTERED OVER THE MISSISSIPPI VALLEY.
SURFACE HIGH PRESSURE WILL BUILD OVER THE REGION FOR THURSDAY INTO
FRIDAY AS THE UPPER TROUGH SWINGS TOWARD THE EASTERN SEABOARD ON
FRIDAY.

FOR THE WEEKEND HERE IS WHERE WE COME INTO A VARIETY OF SOLUTIONS
AS TO THE TRACK OF THE CLOSED LOW.  THE 06 ZGFS/DGEX BRINGS IT DOWN
THROUGH THE LOWER MISSISSIPPI/TENNESSEE VALLEY...WHILE THE EUROPEAN
KEEPS THE CLOSED LOW OVER THE OHIO VALLEY WITH THE TROUGH AXIS OVER
THE REGION. FORTUNATELY ON THE 12Z RUN THE GFS KEPT IT NORTHEAST OF
THE REGION ROTATING CLOSED LOW AROUND THE CENTRAL APPALACHIANS. SO
WILL GO WITH THIS SOLUTION.

THE GFS BRINGS A DISTURBANCE ACROSS THE REGION IN NORTHWEST FLOW
FOR SOME CONVECTION FOR LATE SATURDAY INTO SUNDAY. THIS WILL BE
ASSOCIATED WITH A COLD FRONT.

MODELS ARE SHOWING A REX BLOCK OVER THE ROCKIES...WHICH WILL KEEP
GOOD NORTHWEST FLOW OVER THE REGION. SHORTWAVES IN THIS REGIME
CREATES GREATER UNCERTAINTY AND LESS CONFIDENCE IN THE FORECAST
BEYOND MONDAY AS THESE SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS
THIS TIME OF YEAR. BEING UNDER NORTHWEST FLOW FOR THE WEEKEND WILL
KEEP LOW TO SCATTERED POPS FOR LATE SATURDAY INTO SUNDAY.  AS UPPER
TROUGH WILL SWING THROUGH THE REGION FOR MONDAY SHOULD GET ENOUGH
ACTIVITY FOR ISOLATED CONVECTIVE POPS AND WILL KEEP TUESDAY DRY.

NIGHTLY LOWS WILL BE IN 40S AND 50S ON FRIDAY...MAINLY IN THE 50S ON
SATURDAY THROUGH TUESDAY. THIS WILL PUT TEMPS AROUND 10 DEGREES
BELOW NORMAL FOR NIGHTLY LOWS. HIGHS WILL BE MAINLY 75 TO 80
ON THURSDAY AND FRIDAY...80 TO 85 SATURDAY...THEN COOLING SUNDAY
THROUGH TUESDAY WITH HIGHS 75 TO 80. KEPT CLOSE TO 00Z MEX. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  88  59  78 /  14  91  35   0
MERIDIAN      71  88  59  78 /  37  92  60   2
VICKSBURG     71  87  58  79 /  15  85  23   0
HATTIESBURG   72  90  64  84 /  24  50  69   4
NATCHEZ       72  88  59  77 /  11  70  33   0
GREENVILLE    69  85  54  77 /  43  90  15   0
GREENWOOD     71  86  55  77 /  33  91  25   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: CME
LONG TERM: 17
Hazardous weather outlook, May 9, 9:31 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
931 AM CDT TUE MAY 09 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
101431-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
931 AM CDT TUE MAY 09 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
ISOLATED SEVERE STORMS WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA THIS AFTERNOON THROUGH THE OVERNIGHT. AN ENHANCED RISK IS
ANTICIPATED THIS AFTERNOON...MAINLY SOUTHEAST OF A BROOKHAVEN TO
MERIDIAN LINE. LARGE HAIL...POSSIBLY GOLF BALL SIZE AND
LARGER...AND DAMAGING WINDS WILL BE THE MAIN RISKS. ISOLATED
TORNADOES WILL ALSO BE POSSIBLE ACROSS THE SOUTHEAST COUNTIES DUE
TO THE PROXIMITY OF THE SURFACE BOUNDARY.

THE THUNDERSTORMS YESTERDAY EVENING HELPED TO STALL A SURFACE
BOUNDARY ACROSS SOUTH MISSISSIPPI THIS MORNING. THIS FEATURE
SEPARATES VERY UNSTABLE AIR TO THE SOUTH AND THIS WILL SPREAD
NORTHWARD THROUGH THE MIDDAY HOURS. AS THIS OCCURS...A VERY
POTENT DISTURBANCE WILL MOVE EAST OUT OF NORTHERN LOUISIANA AND
FIRE THUNDERSTORMS DURING THE AFTERNOON HOURS. STORMS ARE
EXPECTED TO FIRE ANYWHERE ALONG A LINE FROM TALLULAH TO
HATTIESBURG BETWEEN 11 AM AND 1 PM. MORE STORMS WILL DEVELOP AS
THE AFTERNOON PROGRESSES...ESPECIALLY EAST OF I-55...WITH THE
WORST AND MOST INTENSE STORMS OCCURRING ALONG AND SOUTHEAST OF A
BROOKHAVEN TO MERIDIAN LINE. DUE TO INCREASED LOW LEVEL SHEAR
NEAR THE SURFACE BOUNDARY...ISOLATED TORNADOES WILL BE POSSIBLE
ACROSS THE SOUTHEAST COUNTIES.

OVERNIGHT A LARGE STORM COMPLEX WILL DROP OUT OF THE PLAINS INTO
THE DELTA REGION BRINGING THE RISK FORE MORE SEVERE STORMS. AT
THIS TIME...JUST HOW MUCH SEVERE ACTIVITY THAT WILL DEVELOP IS
HARD TO DETERMINE DUE TO WHAT OCCURS THIS AFTERNOON. LARGE HAIL
AND DAMAGING WINDS WILL REMAIN THE PRIMARY CONCERNS. AGAIN A FEW
TORNADOES CAN NOT BE EXCLUDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

...DAYS TWO AND THREE...WEDNESDAY AND THURSDAY...
ANY ONGOING SEVERE WEATHER WEDNESDAY AFTERNOON SHOULD COME TO AN
END WEDNESDAY NIGHT FOR THE ENTIRE OUTLOOK AREA. AT THIS
TIME...LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN
CONCERNS FROM THESE STORMS...AND ISOLATED TORNADOES CAN NOT BE
RULED OUT.

A POTENT SPRING STORM SYSTEM WILL CROSS THE LOWER MISSISSIPPI
VALLEY ON WEDNESDAY AND DRAG A COLD FRONT THROUGH THE ENTIRE
OUTLOOK AREA WEDNESDAY NIGHT. PLENTY OF MOISTURE...UNSTABLE
AIR...AND WIND SHEAR AHEAD OF THE FRONT WILL BRING A BROKEN LINE
AS THE FINAL ROUND OF STORMS SOUTH EASTWARD ACROSS THE REGION.
ALL OF THE STORMS SHOULD BE GONE BY THURSDAY MORNING.

PLEASE CONTINUE TO MONITOR THE FORECAST FOR FURTHER UPDATES.

...DAYS FOUR THROUGH SEVEN...FRIDAY THROUGH MONDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED THIS AFTERNOON AND THEN AGAIN
SOMETIME ON WEDNESDAY...OTHERWISE SHOULD NOT BE NEEDED THURSDAY
THROUGH MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 9, 1:36 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             ELLISVILLE              31.60N 89.21W
05/08/2006  M1.00 INCH       JONES              MS   PUBLIC

            IN THE AREA NEAR ELLISVILLE. RELAYED THROUGH NWS MOB.

&&

GERARD
Local storm report, May 9, 2:24 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             6 W LAUREL              31.69N 89.25W
05/09/2006  E0.88 INCH       JONES              MS   EMERGENCY MNGR

0120 PM     HAIL             LAUREL                  31.69N 89.14W
05/09/2006  E0.88 INCH       JONES              MS   EMERGENCY MNGR

&&

WESTER
Local storm report, May 9, 2:27 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
227 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             2 S CARTHAGE            32.72N 89.53W
05/09/2006  E0.88 INCH       LEAKE              MS   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED BETWEEN CARTHAGE AND RENFROE.

&&

WESTER
Local storm report, May 9, 3:13 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             2 S STARKVILLE          33.43N 88.82W
05/09/2006  E1.00 INCH       OKTIBBEHA          MS   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED NEAR STARKVILLE.

&&

WESTER
Local storm report, May 9, 3:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             STARKVILLE              33.46N 88.82W
05/09/2006  E1.00 INCH       OKTIBBEHA          MS   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED AT MISSISSIPPI STATE
            UNIVERSITY.

&&

WESTER
Local storm report, May 9, 3:21 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             STARKVILLE              33.46N 88.82W
05/09/2006  E0.88 INCH       OKTIBBEHA          MS   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED AT MISSISSIPPI STATE UNIVERSITY
            BY DR. MIKE BROWN.

0314 PM     HAIL             MIZE                    31.87N 89.55W
05/09/2006  E1.00 INCH       SMITH              MS   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN MIZE.

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:02 PM CDTSevere Thunderstorm WarningJANLawrence58 min
May 8, 7:13 PM CDTTornado WarningJANClaiborne62 min
May 8, 7:19 PM CDTSevere Thunderstorm WarningJANJefferson Davis56 min
May 8, 7:36 PM CDTTornado WarningJANCopiah54 min
May 8, 7:51 PM CDTSevere Thunderstorm WarningJANJefferson39 min
May 8, 7:57 PM CDTSevere Thunderstorm WarningJANLamar, Marion48 min
May 8, 8:00 PM CDTSevere Thunderstorm WarningJANCovington, Jones60 min
May 8, 8:07 PM CDTSevere Thunderstorm WarningJANLincoln53 min
May 8, 8:16 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lamar, Marion44 min
May 8, 8:17 PM CDTSevere Thunderstorm WarningJANLawrence58 min
May 8, 8:21 PM CDTSevere Thunderstorm WarningJANFranklin54 min
May 8, 8:25 PM CDTSevere Thunderstorm WarningJANForrest20 min
May 8, 8:25 PM CDTSevere Thunderstorm WarningJANAdams65 min
May 8, 8:38 PM CDTSevere Thunderstorm WarningJANForrest52 min
May 8, 8:45 PM CDTSevere Thunderstorm WarningJANLamar15 min
May 8, 8:52 PM CDTTornado WarningJANJefferson Davis, Lawrence33 min
May 8, 8:57 PM CDTSevere Thunderstorm WarningJANLincoln29 min
May 8, 9:13 PM CDTSevere Thunderstorm WarningJANLamar, Marion77 min
May 9, 10:29 AM CDTSevere Thunderstorm WarningJANJones35 min
May 9, 12:35 PM CDTSevere Thunderstorm WarningJANNewton, Scott55 min
May 9, 1:27 PM CDTSevere Thunderstorm WarningJANJones63 min
May 9, 1:29 PM CDTSevere Thunderstorm WarningJANLauderdale27 min
May 9, 1:31 PM CDTSevere Thunderstorm WarningJANSmith59 min
May 9, 1:32 PM CDTSevere Thunderstorm WarningJANJasper58 min
May 9, 1:45 PM CDTSevere Thunderstorm WarningJANKemper30 min
May 9, 1:48 PM CDTSevere Thunderstorm WarningJANRankin, Scott42 min
May 9, 1:59 PM CDTSevere Thunderstorm WarningJANLeake46 min
May 9, 2:05 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson55 min
May 9, 2:08 PM CDTSevere Thunderstorm WarningJANJasper, Newton67 min
May 9, 2:23 PM CDTSevere Thunderstorm WarningJANNeshoba67 min
May 9, 2:30 PM CDTSevere Thunderstorm WarningJANScott45 min
May 9, 2:36 PM CDTSevere Thunderstorm WarningJANClay54 min
May 9, 2:55 PM CDTSevere Thunderstorm WarningJANJones20 min
May 9, 3:00 PM CDTSevere Thunderstorm WarningJANOktibbeha45 min
May 9, 3:00 PM CDTSevere Thunderstorm WarningJANCovington, Simpson, Smith45 min
May 9, 3:02 PM CDTSevere Thunderstorm WarningJANLeake58 min
May 9, 3:30 PM CDTSevere Thunderstorm WarningJANGrenada45 min
May 9, 3:40 PM CDTSevere Thunderstorm WarningJANClay, Lowndes65 min
May 9, 4:27 PM CDTSevere Thunderstorm WarningJANClarke18 min
May 9, 4:31 PM CDTSevere Thunderstorm WarningJANLauderdale74 min
May 9, 5:06 PM CDTSevere Thunderstorm WarningJANClarke54 min
May 9, 5:34 PM CDTSevere Thunderstorm WarningJANRankin, Scott56 min
May 9, 5:48 PM CDTSevere Thunderstorm WarningJANSmith57 min
May 9, 6:23 PM CDTSevere Thunderstorm WarningJANSimpson21 min
May 9, 6:25 PM CDTSevere Thunderstorm WarningJANJasper65 min
May 9, 6:28 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee, Winston30 min
May 9, 6:30 PM CDTSevere Thunderstorm WarningJANClarke60 min
May 9, 6:42 PM CDTTornado WarningJANSmith48 min
May 9, 6:53 PM CDTTornado WarningJANClarke, Jasper37 min
May 8, 7:15 PM CDTTornado WarningJANTensas38 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.